Vol. 317, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Smooth solutions to the Gauss image problem

Li Chen, Di Wu and Ni Xiang

Vol. 317 (2022), No. 2, 275–295
Abstract

We study the Gauss image problem, a generalization of the Aleksandrov problem in convex geometry. By considering a geometric flow involving Gauss curvature and functions of normal vectors and radial vectors, we obtain the existence of smooth solutions to this problem.

PDF Access Denied

We have not been able to recognize your IP address 3.239.119.61 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Monge–Ampère equation, the Gauss image problem, Gauss curvature flow, existence of solutions
Mathematical Subject Classification 2010
Primary: 35J96
Secondary: 52A20, 53C44
Milestones
Received: 9 August 2021
Revised: 25 January 2022
Accepted: 19 February 2022
Published: 14 July 2022
Authors
Li Chen
Faculty of Mathematics and Statistics
Hubei Key Laboratory of Applied Mathematics
HuBei University
WuHan
China
Di Wu
Faculty of Mathematics and Statistics
Hubei Key Laboratory of Applied Mathematics
HuBei University
WuHan
China
Ni Xiang
Faculty of Mathematics and Statistics
Hubei Key Laboratory of Applied Mathematics
HuBei University
WuHan
China